# SDR CALA2017081802749

- Difficulty date: August 18, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 77,236 hours, 29,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CORNER FITTING OF L2 DOOR CORROSION IS PRESENT IN AREA OF FRAME 68.  REMOVED AND REPLACED DOOR SILL IAW SRM 53-41-14-001, ITEM 18,  AND 51-72-11-911-00
